| Model Number |
MMT-751PNAP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via website alarm issue.The customer's blood glucose was unknown.It was reported received no delivery alarms and slow rewind for the reservoir product.No trouble shooting was performed.The insulin pump will not be returned for analysis.